# SDR GLBA20110921F

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 31,698 hours, 39,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, FOUND BELLY CORROSION AT FS 228.25 MEASURING 7.5", 13" INBD OF LT TRANSPONDER ANTENNA, 12" INBD OF RT TRANSPONDER ANTENNA, BETWEEN STRINGERS 16 & 15L.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-054.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
